Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 147: A Simple Series for the Incomplete Gamma Integral

Chi-Leung Lau
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 29, No. 1 (1980), pp. 113-114
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346431
Stable URL: http://www.jstor.org/stable/2346431
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114